# SDR FDEA200905051536

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6308501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SURFACE FOUND DENT ON SKIN 3 INCH BY 1.50 INCH.  REPAIRED AREA IAW SRM 53-20-00, FIG 6, SHT 9 /10, VOL I.
